# SDR CA151014002

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,294 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: T/R Blade
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION IT WAS NOTICED THE THE ELASTOMERIC BEARINGS HAD CRACKS THAT EXCEEDED LIMITS AND WERE REMOVED.
